Advil Ibuprofen 50 pack of 2 per unit

$11.85

Advil Ibuprofen 50 pack of 2 per unit
This item: Advil Ibuprofen 50 pack of 2 per unit
$11.85
$11.85
UPC: 305730154895 SKU: 80-15489 Categories: , Tag:

Description

Advil Ibuprofen temporarily relieves minor aches and pains.

  • Relieves headache, backache, common cold, minor arthritis pain, toothache, menstrual cramps, and muscular aches.
  • Temporarily reduces fever.
  • Coated tablets are easier to swallow and gentler on your stomach.
  • Active ingredient: Ibuprofin 200mg (NSAID).
  • Dispenser box of 50 packets, 2 tabs per packet.

Additional information

Weight 0.35 lbs
Brand

Advil